Face Burning, 1g testosterone please help

  1. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    912
    Level
    30
    Lv. Percent
    75.04%
    Achievements Activity ProPosting Pro

    Face Burning, 1g testosterone please help


    Hello all,

    I've been on gear for a long time, and do not plan on coming off. I'm a serious competitor. Blood work done regularly, in fact, a few weeks back showed in-range hematocrit, hemoglobin, ast/alt etc...


    I normally run 1g of test propionate. 1.5cc ED, I recently switched to Testosterone ACETATE. Yes, ACETATE. I wanted something less painful, and a little more efficient (lighter ester weight) since I pin ED.

    I don't know whats going on, but I'm experiencing what seems like a Niacin flush/Beta Alanine. My scalp/face/neck/chest/forearms feel like fire. I feel great mentally, and am super strong. What is the cause of this? Allergy to the ester?

    Obviously, I'v discontinued useage of the ester. Last pin was yesterday morning. I want it to clear, but can you guys give me some insight? Is this normal from hormonal flucations?

    I'm dry and hard, I use masteron at 700mg to keep estrogen in check, and .25mg Arimidex as needed. No bloating.||

    please help, i'm miserable

  2. Professional Member
    mich29's Avatar
    Join Date
    Aug 2010
    Posts
    4,518
    Rep Power
    107135
    Level
    47
    Lv. Percent
    24.71%
    Achievements Activity ProPosting Pro

    could be bad gear
  3. New Member
    DNAMP's Avatar
    Stats
    5'8"  175 lbs.
    Join Date
    Feb 2012
    Posts
    80
    Rep Power
    91
    Level
    8
    Lv. Percent
    27.73%

    Quote Originally Posted by mich29
    could be bad gear
    With running that high of gear regularly and being on mast and adex I'd say it's possibly the gear or a reaction to all the test bc of the short ester. Have you tried a lower dose?
    •   
       

  4. Elite Member
    howwedo107's Avatar
    Stats
    5'8"  200 lbs.
    Join Date
    Dec 2011
    Posts
    5,313
    Rep Power
    1977800
    Level
    66
    Lv. Percent
    5.91%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Damn I wanna run 1g now lolol
    Email me for free prodigy samples
    Ricky@pni-online.com
    www.pni-online.com
  5. Professional Member
    DangerDave's Avatar
    Stats
    5'8"  215 lbs.
    Join Date
    Aug 2011
    Posts
    4,847
    Rep Power
    1049562
    Level
    58
    Lv. Percent
    73.28%
    Achievements Activity ProActivity AuthorityPosting Pro

    Quote Originally Posted by monsterbox
    Hello all,

    I've been on gear for a long time, and do not plan on coming off. I'm a serious competitor. Blood work done regularly, in fact, a few weeks back showed in-range hematocrit, hemoglobin, ast/alt etc...

    I normally run 1g of test propionate. 1.5cc ED, I recently switched to Testosterone ACETATE. Yes, ACETATE. I wanted something less painful, and a little more efficient (lighter ester weight) since I pin ED.

    I don't know whats going on, but I'm experiencing what seems like a Niacin flush/Beta Alanine. My scalp/face/neck/chest/forearms feel like fire. I feel great mentally, and am super strong. What is the cause of this? Allergy to the ester?

    Obviously, I'v discontinued useage of the ester. Last pin was yesterday morning. I want it to clear, but can you guys give me some insight? Is this normal from hormonal flucations?

    I'm dry and hard, I use masteron at 700mg to keep estrogen in check, and .25mg Arimidex as needed. No bloating.||

    please help, i'm miserable
    Most likely a reaction to a new ester. I would experiment by breaking my dose up half morning half night. Or like every 12 hours. I know its a lot of pinning but I would try it out of curiosity.

    I ran Test E at 900mg and 1 ugl brand gave me similar symptoms. I was hot, sweaty and red like I just took a ton of niacin. After about 4 injections it cleared and never happened again. I attribute it to something new my body wasn't used too.
    The advice I give is just that... Advice, purely my opinion. Not medical advice
  6. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    912
    Level
    30
    Lv. Percent
    75.04%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by DangerDave View Post
    Most likely a reaction to a new ester. I would experiment by breaking my dose up half morning half night. Or like every 12 hours. I know its a lot of pinning but I would try it out of curiosity.

    I ran Test E at 900mg and 1 ugl brand gave me similar symptoms. I was hot, sweaty and red like I just took a ton of niacin. After about 4 injections it cleared and never happened again. I attribute it to something new my body wasn't used too.

    That sounds just like my experience. Funny however, on propionate, I could take 1.4g and feel fine all the time. I switched over to the acetate just for the hell of it really. I think i'm just allergic to the ester.
  7. Professional Member
    DangerDave's Avatar
    Stats
    5'8"  215 lbs.
    Join Date
    Aug 2011
    Posts
    4,847
    Rep Power
    1049562
    Level
    58
    Lv. Percent
    73.28%
    Achievements Activity ProActivity AuthorityPosting Pro

    Quote Originally Posted by monsterbox

    That sounds just like my experience. Funny however, on propionate, I could take 1.4g and feel fine all the time. I switched over to the acetate just for the hell of it really. I think i'm just allergic to the ester.
    Its possible. I have a buddy that can run Test E C or P but gets all sick and red/sweaty when he uses Sust. We just decided he was allergic to one of the different types of esters
    The advice I give is just that... Advice, purely my opinion. Not medical advice
  8. New Member
    bomb402's Avatar
    Join Date
    Sep 2009
    Posts
    159
    Rep Power
    147
    Level
    11
    Lv. Percent
    30.04%

    how much prize money have you won? do you chipndale on the side to pay ur bills?

    my guess would be something is wrong with your gear if you have never gotten this before. not normal. Ive ran like 3 grams with nothing of what you speak of. not acetate tho.
  9. Diamond Member
    Airborne42's Avatar
    Stats
    6'0"  265 lbs.
    Join Date
    Jan 2012
    Posts
    15,568
    Rep Power
    3981678
    Level
    90
    Lv. Percent
    6.43%
    Achievements Activity AuthorityActivity ProActivity VeteranPosting ProPosting Authority

    This thread can help! I just cracked into my 3rd vial on Tuesday by same guy. Pinned 375mg... Since then I have had a bad reaction. Same as stated above. Itchy all over, hives at one point and if I scratch it leaves welts... Not for long but **** its been a few days and hasn't subsided. Even hurts after I piss... Headaches and what not. I don't wanna cut this short but it sucks!
    Purus Labs Anabolic Titan/Rep
    Coach AB @ BossBody.net
    Puruslabs.net
  10. New Member
    skratch's Avatar
    Join Date
    Jan 2004
    Age
    33
    Posts
    210
    Rep Power
    239
    Level
    12
    Lv. Percent
    76.73%

    same exact thing happened to my going from test cyp to test enth.I got super red and my face got really hot and the site got puffy and held water,sitched back to cyp and all is good.

    Might be the oil they use
  11. Professional Member
    schwellington's Avatar
    Stats
    6'0"  235 lbs.
    Join Date
    Mar 2010
    Posts
    4,813
    Rep Power
    8933
    Level
    51
    Lv. Percent
    89.44%
    Achievements Activity ProPosting Pro

    Could be a reaction to solvents in the gear?
    Test e/dbol/epi/winnie
    http://anabolicminds.com/forum/cycle-info/164764-schwellington-has-been.html
  

  
 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in